# SDR DALA2023080406327

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 70,993 hours, 23,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 1R AND 4R DOORS WILL NOT ARM. CORRECTIVE ACTION: FOUND SAFETY LANYARD NOT STOWED CORRECTLY STOWED & ARMED DOORS NML. (4985606)
